PROMOTING ACCESS TO AFRICAN RESEARCH

Global Journal of Mathematical Sciences

Log in or Register to get access to full text downloads.

Remember me or Register



ON DIFFERENTIAL OPERATORS ON W1,2 SPACE AND FREDHOLM OPERATORS

MO Egwurube, EJD Garba, BO Ovelami

Abstract


A selfadjoint differential operator defined over a closed and bounded interval on Sobolev space which is a dense linear subspace of a Hilbert space over the same interval is considered and shown to be a Fredholm operator with index zero.

KEY WORDS: Sobolev space, Hilbert space, dense subspace, Fredholm operator

Global Jnl of Mathematical Sciences Vol. 31) 2004: 27-34



http://dx.doi.org/10.4314/gjmas.v3i1.21348
AJOL African Journals Online